# SDR AWXA200301336

- Difficulty date: October 23, 2003
- Submitted: October 31, 2003
- Operation: Air carrier
- Aircraft: N154AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23776
- Aircraft time: 52,607 hours, 37,664 cycles
- System (JASC): 3150 · Central Warning
- Part: Handle
- Condition: Out Of Position
- Location: Speed Brake
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF AT LAS EN ROUTE FOR SFO TAKEOFF CONFIGURATION WARNING HORN SOUNDED, REJECTED TAKEOFF AND PULLED OFF ON TAXIWAY.  RESET SPEED BRAKE HANDLE AND RAN UP THRUST LEVER, NO WARNING HORN SOUNDED.  SUBSEQUENT TAKEOFF WAS NORMAL.
